# SDR SWAA2023071257574

- Difficulty date: June 9, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N8542Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63581
- Aircraft time: 19,473 hours, 9,653 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 194GR HAS TWO CRACKS OF 1/2' AND 3/8' ON THE UPPER SIDE AS MARKED<[01] APPLIED REPAIR ON PANEL #194GR PER B737 SRM 51-70-04-2R-1 PARA 4.F. MATERIALS USED CLOTH P/O#1690463; RESIN P/O#1800550;[02] VERIFIED AND INSPECTED REPAIRED; PRIMED AND TOPCOAT ACCESS PANEL 194GR.
